# SDR DALA2019122407531

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 90,268 hours, 40,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR KNUCKLE KNOCKER DID NOT COME OUT WHEN DOOR WAS ARMED.   NO TROUBLE NOTED PER IAW AMM 52-11.
